# SDR ASAA2019082030735

- Difficulty date: August 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 03324
- Aircraft time: 39,213 hours, 15,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME C69 UNDER FLOOR PNL IN WET AREA HAS HEAVY CORROSION GROUNDED - YES. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11. CORROSION ON BEAM FOUND TO HAVE 100% MATERIAL LOSS.
